Show simple item record

dc.contributor.authorAlumur, Sibel A.
dc.contributor.authorNickel, Stefan
dc.contributor.authorSaldanha-da-Gama, Francisco
dc.contributor.authorSecerdin, Yusuf 18:51:22 (GMT) 18:51:22 (GMT)
dc.descriptionThe final publication is available at Springer via
dc.description.abstractIn this paper, a modeling framework is proposed for multi-period hub location. The problems to be studied are extensions of classical hub location problems to the situation in which the hub network can be progressively built and its capacity gradually expanded over time. Both the single allocation and the multiple allocation cases are considered. For each case, a mixed-integer linear programming formulation is proposed and a set of valid inequalities is derived for enhancing the corresponding model. The results of a set of computational tests performed using the formulations proposed and their enhancements are reported. The value of the multi-period solution is discussed as a measure for evaluating the relevance of considering a multi-period model instead of a static counterpart.en
dc.subjectHub locationen
dc.subjectHub network designen
dc.subjectMulti-period planningen
dc.subjectSingle allocationen
dc.subjectMultiple allocationen
dc.titleMulti-period hub network design problems with modular capacitiesen
dcterms.bibliographicCitationAlumur, S. A., Nickel, S., Saldanha-da-Gama, F., & Seçerdin, Y. (2016). Multi-period hub network design problems with modular capacities. Annals of Operations Research, 246(1–2), 289–312.
uws.contributor.affiliation1Faculty of Engineeringen
uws.contributor.affiliation2Management Sciencesen

Files in this item


This item appears in the following Collection(s)

Show simple item record


University of Waterloo Library
200 University Avenue West
Waterloo, Ontario, Canada N2L 3G1
519 888 4883

All items in UWSpace are protected by copyright, with all rights reserved.

DSpace software

Service outages